vi-VN



Hapacol 80
View Full-Size Image


Hapacol 80





COMPOSITION:

Paracetamol ....................................... 80 mg

Excipients q.s ................................. 1 sachet

(Mannitol, anhydrous citric acid, aspartame, sugar, sodium bicarbonate, PVP, orange-flavored powder).

DOSAGE FORM: Effervescent powder.

PRESENTATIONS: Box of 24 sachets x 1.5 g.

PHARMACODYNAMICS: Paracetamol is effectively analgesic, antipyretic. Paracetamol has action on the hypothalamic heat-regulating center causing hypothermia, increase in thermolysis due to vasodilation and peripheral hypervolemia; this relieves the body temperature in fever patients, but rarely occurring in those with normal body temperature. Paracetamol produces analgesia by elevation of the pain threshold.

Hapacol 80 containing 80 mg of paracetamol is suitable for infants aged below 1 year. With the dosage form of effervescent powder, dissolution in water before oral administration, Hapacol 80 is rapidly and almost completely absorbed by the gastrointestinal tract.

PHARMACOKINETICS: The elimination half-life of paracetamol varies from about 1.25 to 3 hours. Paracetamol is metabolized predominantly by the liver and excreted by the kidney.

INDICATIONS: Analgesic and antipyretic actions on infants in cases of: cold, flu, petechial fever, bacterial infections, viral infections, teething, post-vaccination, post-surgery.

CONTRAINDICATIONS: Hypersensitivity to paracetamol.

In some cases e.g. glucose-6-phosphate dehydrogenase (G6PD) deficiency; impaired hepatic function.

PRECAUTIONS: Severe renal impairment. Use with caution in salt-free individuals.

INTERACTIONS: Long-term use of high-dose Paracetamol mildly increases the anticoagulant effect of coumarin and indandion derivative.

A serious antipyretic effect may be reported in patients co-administered phenothiazine and hypothermic therapy.

Anticonvulsants (phenytoin, barbiturate, carbamazepin) may cause hepatic microsomal enzyme induction, probably increasing the hepatotoxicity of paracetamol because of accelerated metabolism to substances harmful to the liver.

Concurrent use of isoniazid and Paracetamol may show to increase risk of hepatotoxicity.

ADVERSE EFFECTS: Allergic reactions have been rarely reported. High doses and prolonged use of the drug may cause hepatic impairment (due to hepatolysis). Inform your physician about any adverse effects occur during the treatment.

OVERDOSAGE: Paracetamol overdosage is due to a toxic single-dose or repeated large doses ingestion (7.5 - 10 g daily for 1 - 2 days), or long-time ingestion. In acute Paracetamol overdosage, dose-dependent, potentially fatal hepatic necrosis is the most serious adverse effect.

Symptoms of Paracetamol overdosage include nausea, vomiting, abdominal pain, cyanosis on skin, mucosa, and nails.

Treatment: In the event of severe Paracetamol intoxication, full supportive measures should also be instituted. Gastric lavage should be carried out especially if the overdose was taken within the previous 4 hours.

The main detoxication therapy is use of sulfhydryl compound. N-acetylcysteine gives its effect followed by oral route or an intravenous infusion. N-acetylcysteine should be administered as soon as possible, preferably within 36 hours of overdosage. N-acetylcysteine is more effective if administered within 10 hours of overdosage. It can be diluted with water or alcohol-free drinks to a 5% solution and orally taken within 1 hour. Oral N-acetylcysteine is given as a 140 mg/kg body-weight initial dose followed by 70 mg/kg body-weight every four hours for 17 more doses.

Methionin, activated charcoal and/or salt cathartic are also advised to treat overdose.

DOSAGE & ADMINISTRATION: Hapacol 80 is dissolved in water (suitable for infants) until ending effervescence.

It is orally taken every 6 hrs, not more than 5 times daily.

Average recommended doses are 10 - 15 mg/kg body-weight.

Maximum recommended doses are not more than 60 mg/kg body-weight/24 hours.

Or the doses are as follows:

Infants aged from 0 to 3 months take ½ sachet.

Infants aged from 4 to 11 months take 1 sachet.

Or as directed by the physician.

Notes: Prolonged administration by oneself should not be advised, consult a physician if:

- New symptoms occur.

- Fever gets worse (39.50C) and lasts for more than 3 days.

- Pain gets worse or lasts for more than 5 days.

Read the directions carefully before use

Consult the physician for more information

            Shelf-life: 24 months from the manufacturing date.

Storage conditions: Store in dry places, temperature not exceeding 300C.

Specifications: Manufacturer's.






Products Search

PRODUCT CATEGORIES

You need Flash player 6+ and JavaScript enabled to view this video.
Title: Phóng sự Naturenz

Doctor-patient interface


doctor

Kỳ 1

Kỳ 2

Kỳ 3

Kỳ 4

Kỳ 5

Kỳ 6

Kỳ 7

Kỳ 8

Kỳ 9

Kỳ 10

Kỳ 11

Kỳ 12

Kỳ 13

Kỳ 14

Kỳ 15

Kỳ 16

Kỳ 17

Kỳ 18

Kỳ 19

Kỳ 20

Kỳ 21

Kỳ 22

Kỳ 23

Kỳ 24

Kỳ 25

Kì 26

Kì 27

Kì 28

Kì 29

Kì 30

HomeGiảm đau - hạ sốt

MEDICARE

supportPhone: 07103.899000

Add:

Bộ phận tư vấn khách hàng - Phòng Marketing

Công ty CP Dược Hậu Giang

288 Bis Nguyễn Văn Cừ, Q. Ninh Kiều

TP.Cần Thơ

apartment for rent in sai gon, villa for rent in hcmc